# SDR CA130221007

- Difficulty date: February 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Arm
- Part number: 4384326
- Condition: Sheared
- Location: Windshield Wiper
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) AT APPROX 400 FT CAPTAINS WINDSCREEN WIPER DETACHED AND FLEW OFF ACFT.  AFTER LANDING IT WAS APPARENT THE WIPER ARM HAD SHEARED LEAVING APPROXIMATELY 9" ATTACHED TO THE ACFT.  WIPER ARM REPLACED.
